New Hampshire, 2005

Lightning Strike in New Hampshire, August 2, 2005

August 2, 2005 · NWS GYX · 1 event in 1 county or zone

For the second night in a row, lightning struck a two-story home in Moultonborough. Fire flared up about 4 hours after the initial strike and caused considerable damage to the kitchen and a new addition.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

For the second night in a row, lightning struck a two-story home in Moultonborough. Fire flared up about 4 hours after the initial strike and caused considerable damage to the kitchen and a new addition.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 2, 1:56 PM EST, 6 hours 19 minutes earlier.

Area forecast discussion, Aug 2, 1:56 PM EST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
256 PM EDT TUE AUG 2 2005

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
SURFACE LOW PRESSURE TO THE NORTH OF THE STATE PLUS AN UPPER LEVEL TROUGH
ARE MOVING ACROSS THE REGION. WILL CARRY MENTION OF THUNDERSTORMS INTO
THE EARLY PORTION OF THE EVENING THEN END PRECIPITATION. EXPECT
CLEARING WEDNESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST AND
WINDS ALOFT GO INTO THE NORTHWEST. A WEAK HIGH PRESSURE RIDGE WILL
CREST OVER THE STATE THURSDAY MORNING THEN MOVE OFF TO THE EAST.
CLOUDS ARE EXPECTED TO INCREASE FROM THE WEST THURSDAY AFTERNOON
AS THE NEXT SHORT WAVE APPROACHES FROM THE WEST. HAVE MADE ONLY
MINOR MODIFICATIONS TO TEMPERATURE GRIDS FROM PREVIOUS FORECAST TO
BETTER FIT NEIGHBORING OFFICES. HAVE ADJUSTED SKY GRIDS FOR TIMING
WITH RIDGE PASSAGE.

&&

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
CLOUDS WILL INCREASE THURSDAY NIGHT AS A STRONG FRONTAL SYSTEM
APPROACHES FROM THE WEST. THIS COLD FRONT IS EXPECTED TO MOVE TO
THE EAST OF THE FORECAST AREA BY EARLY FRIDAY EVENING. HIGH
PRESSURE WILL BUILD IN FROM THE WEST FRIDAY NIGHT AND PASS TO THE
SOUTH OF NEW ENGLAND SATURDAY AFTERNOON. THE REGION WILL STAY IN
THE RETURN SOUTHWEST FLOW BEHIND THIS HIGH INTO MONDAY AND
TUESDAY.

&&

.AVIATION...
EXPECT VFR CONDITIONS NEXT 24 HOURS...HOWEVER SOME LOW VALLEYS
ESPECIALLY IN NEW HAMPSHIRE POSSIBLY COULD SEE IFR CONDITIONS
LATER TONIGHT DUE TO AREAS OF FOG.

&&

.MARINE...
HAVE USED THE ETA12 TO INITIALIZE THE WIND GRIDS. EXPECT BOUNDARY
LAYER CONDITONS TO KEEP WINDS LIGHT THROUGH THE FORECAST PERIOD SO
HAVE MADE A FEW MANUAL MODIFICATIONS TO KEEP WIND SPEEDS BELOW 10
KNOTS. FOR SEAS HAVE INITIAL WITH WNA WAVE WATCH III. WITH LIGHT
WINDS EXPECTED COMBINED SEAS WILL MAINLY CONSIST OF SOUTHEAST
SWELL.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&

MIGNONE
Hazardous weather outlook, Aug 2, 2:53 AM EST, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
353 AM EDT TUE AUG 2 2005

ANZ150-MEZ007>009-012>014-018>028-NHZ001>010-013-014-030752-
ANDROSCOGGIN ME-BELKNAP NH-CENTRAL SOMERSET ME-COASTAL CUMBERLAND ME-
COASTAL ROCKINGHAM NH-COASTAL WALDO ME-COASTAL YORK ME-
INTERIOR CUMBERLAND ME-INTERIOR ROCKINGHAM NH-INTERIOR WALDO ME-
INTERIOR YORK ME-KENNEBEC ME-KNOX ME-LINCOLN ME-MERRIMACK NH-
NORTHERN CARROLL NH-NORTHERN COOS NH-NORTHERN FRANKLIN ME-
NORTHERN GRAFTON NH-NORTHERN OXFORD ME-SAGADAHOC ME-
SOUTHERN CARROLL NH-SOUTHERN COOS NH-SOUTHERN FRANKLIN ME-
SOUTHERN GRAFTON NH-SOUTHERN OXFORD ME-SOUTHERN SOMERSET ME-
STRAFFORD NH-SULLIVAN NH-
COASTAL WATERS FROM STONINGTON (DEER ISLE) ME TO MERRIMACK RIVER MA
OUT 25 NM-
INCLUDING THE CITIES OF...ALFRED...AUBURN...AUGUSTA...BATH...
BELFAST...BERLIN...BETHEL...BETHLEHEM...BIDDEFORD...
BOOTHBAY HARBOR...BRIDGTON...BRUNSWICK...CAMDEN...CLAREMONT...
COBURN GORE...COLEBROOK...CONCORD...CONWAY...DAMARISCOTTA...DERRY...
DOVER...DURHAM...EUSTIS...EXETER...FAIRFIELD...FARMINGTON...
FRANKLIN...FRYEBURG...GARDINER...HAMPTON...HENNIKER...JACKMAN...
KITTERY...LACONIA...LANCASTER...LEBANON...LEWISTON...LINCOLN...
LINCOLNVILLE...LITTLETON...MECHANIC FALLS...MEREDITH...
MOULTONBOROUGH...NAPLES...NEW LONDON...NORTH WINDHAM...NORTHWOOD...
OAKLAND...OSSIPEE...PITTSFIELD...PLYMOUTH...PORTLAND...PORTSMOUTH...
RANGELEY...ROCHESTER...ROCKLAND...RUMFORD...SALEM...SANFORD...
SEARSPORT...SKOWHEGAN...SOUTH PARIS...SOUTH PORTLAND...THORNDIKE...
TOPSHAM...TURNER...WATERVILLE...WESTBROOK...WISCASSET AND WOODSVILLE
353 AM EDT TUE AUG 2 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND SOUTHERN MAINE
AND NORTHERN...CENTRAL AND SOUTHEAST NEW HAMPSHIRE

.DAY ONE...TODAY AND TONIGHT

ANOTHER COLD FRONT WILL CROSS THE AREA TODAY ACCOMPANIED BY SCATTERED
SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS COULD CONTAIN STRONG
GUSTY WINDS AND HAIL.

.DAYS TWO AND THREE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DAY FOUR...FRIDAY

A COLD FRONT WILL CROSS THE AREA ON FRIDAY ACCOMPANIED BY SCATTERED
SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS COULD CONTAIN STRONG
GUSTY WINDS AND HAIL.

.DAYS FIVE THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Aug 2, 6:18 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
718 PM EDT TUE AUG 2 2005

NHZ004-006-030017-
NORTHERN CARROLL NH-SOUTHERN CARROLL NH-
INCLUDING THE CITIES OF...CONWAY...MOULTONBOROUGH AND OSSIPEE
718 PM EDT TUE AUG 2 2005

AT 715 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATED A VERY STRONG THUNDERSTORM OVER NORTHERN
GRAFTON COUNTY EAST OF FRANCONIA...MOVING SOUTHEAST AT 30 TO 40 MPH.
IT WILL MOVE INTO CARROLL COUNTY TO BETWEEN MADISON AND TAMWORTH BY
8 PM.

THESE STORMS CONTAIN FREQUENT LIGHTNING AS WELL AS HEAVY DOWNPOURS
AND MAY CONTAIN HAIL AND STRONG GUSTY WINDS.

THOSE PERSONS OUT OF DOORS LATE THIS EARLY THIS EVENING SHOULD BE
PREPARED TO MAKE FOR SAFE SHELTER AT THE FIRST SIGNS OF IMPENDING
WEATHER.  BOATERS SHOULD BE PREPARED TO MAKE FOR SHORE AT THE FIRST
SIGNS OF DARKENING SKIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DE
TAILS OR UPDATES.
Special weather statement, Aug 2, 6:39 PM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
739 PM EDT TUE AUG 2 2005

MEZ021-022-030038-
INTERIOR WALDO ME-KENNEBEC ME-
INCLUDING THE CITIES OF...AUGUSTA...GARDINER...OAKLAND...
THORNDIKE AND WATERVILLE
739 PM EDT TUE AUG 2 2005
AT 735 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATED STRONG THUNDERSTORMS LOCATED OVER SOUTHER
SOMERSET COUNTY MOVING SOUTHEAST AT 35 MPH.  IT WILL MOVE TO
BETWEEN MONROE IN WALDO COUNTY AND WATERVILLE IN KENNEBEC COUNTY
BETWEEN 8 AND 830 PM.

THESE STORMS CONTAIN FREQUENT LIGHTNING AS WELL AS HEAVY DOWNPOURS
AND MAY CONTAIN HAIL AND STRONG GUSTY WINDS.

THOSE PERSONS OUT OF DOORS LATE THIS EARLY THIS EVENING SHOULD BE
PREPARED TO MAKE FOR SAFE SHELTER AT THE FIRST SIGNS OF IMPENDING
WEATHER.  BOATERS SHOULD BE PREPARED TO MAKE FOR SHORE AT THE FIRST
SIGNS OF DARKENING SKIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DE
TAILS OR UPDATES.
Special weather statement, Aug 2, 6:50 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
750 PM EDT TUE AUG 2 2005

MEZ007-008-NHZ001-002-030050-
NORTHERN COOS NH-NORTHERN FRANKLIN ME-NORTHERN OXFORD ME-
SOUTHERN COOS NH-
INCLUDING THE CITIES OF...BERLIN...COBURN GORE...COLEBROOK...
EUSTIS...LANCASTER AND RANGELEY
750 PM EDT TUE AUG 2 2005

AT 745 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATED A LINE OF THUNDERSTORMS EXTENDING FROM
THE NEW HAMPSHIRE CANADIAN BORDER TO KINGFIELD IN FRANKLIN COUNTY
MAINE.  THIS LINE IS MOVING SOUTHEAST AT 25 TO 35 MPH AND WILL
MOVE TO BETWEEN COLEBROOK IN COOS COUNTY NEW HAMPSHIRE TO FARMINGTON
IN FRANKLIN COUNTY MAINE BY 830 PM.

THESE STORMS CONTAIN FREQUENT LIGHTNING AS WELL AS HEAVY DOWNPOURS
AND MAY CONTAIN HAIL AND STRONG GUSTY WINDS.

THOSE PERSONS OUT OF DOORS LATE THIS THIS EVENING SHOULD BE
PREPARED TO MAKE FOR SAFE SHELTER AT THE FIRST SIGNS OF APPROACHING
STORMS.  BOATERS SHOULD BE PREPARED TO MAKE FOR SHORE AT THE FIRST
SIGNS OF IMPENDING WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DE
TAILS OR UPDATES.
Special weather statement, Aug 2, 7:11 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
811 PM EDT TUE AUG 2 2005

NHZ003>006-030110-
NORTHERN CARROLL NH-NORTHERN GRAFTON NH-SOUTHERN CARROLL NH-
SOUTHERN GRAFTON NH-
INCLUDING THE CITIES OF...BETHLEHEM...CONWAY...LEBANON...LINCOLN...
LITTLETON...MOULTONBOROUGH...OSSIPEE...PLYMOUTH AND WOODSVILLE
811 PM EDT TUE AUG 2 2005

AT 810 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATED A LINE OF THUNDERSTORMS EXTENDING ACROSS
NORTHERN GRAFTON AND CENTRAL CARROLL COUNTIES IN NEW HAMPSHIRE.
THESE STORMS EXTENDED FROM BENTON IN GRAFTON COUNTY EASTWARD
THROUGH LIVERMORE...SOUTHEASTWARD TO TAMWORTH IN CARROLL COUNTY.

THE LINE WAS MOVING SOUTH AT 25 MPH AND WILL MOVE TO BETWEEN LYME
AND WOLFBORO BY 9 PM.

THESE STORMS CONTAIN FREQUENT LIGHTNING AS WELL AS HEAVY DOWNPOURS
AND MAY CONTAIN HAIL AND STRONG GUSTY WINDS.

THOSE PERSONS OUT OF DOORS LATE THIS THIS EVENING SHOULD BE
PREPARED TO MAKE FOR SAFE SHELTER AT THE FIRST SIGNS OF APPROACHING
STORMS.  BOATERS SHOULD BE PREPARED TO MAKE FOR SHORE AT THE FIRST
SIGNS OF IMPENDING WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Aug 2, 7:42 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
842 PM EDT TUE AUG 2 2005

MEZ018-NHZ005-006-008>010-030139-
BELKNAP NH-INTERIOR YORK ME-MERRIMACK NH-SOUTHERN CARROLL NH-
SOUTHERN GRAFTON NH-STRAFFORD NH-
INCLUDING THE CITIES OF...ALFRED...CONCORD...DOVER...DURHAM...
FRANKLIN...HENNIKER...LACONIA...LEBANON...MEREDITH...
MOULTONBOROUGH...NEW LONDON...OSSIPEE...PLYMOUTH...
ROCHESTER AND SANFORD
842 PM EDT TUE AUG 2 2005

AT 840 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATED A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING
FROM LYME IN CENTRAL GRAFTON COUNTY NEW HAMPSHIRE...EASTWARD THROUGH
PLYMOUTH INTO MOULTONBOROUGH AND OSSIPEE IN CARROLL COUNTY INTO
PARSONFIELD AND NEWFIELD IN EASTERN YORK COUNTY MAINE.  THIS LINE
IS DROPPING SOUTHWARD AT 25 MPH AND WILL MOVE TO BETWEEN NEW HAMPTON
AND GILFORD IN BELKNAP COUNTY EASTWARD THROUGH MIDDLETON IN NORTHERN
ROCKINGHAM COUNTY INTO ACTON AND LEBANON IN EASTERN YORK COUNTY
MAINE BETWEEN 900 AND 930 PM.

THESE STORMS CONTAIN FREQUENT LIGHTNING AS WELL AS HEAVY DOWNPOURS
AND MAY CONTAIN HAIL AND STRONG GUSTY WINDS.

THOSE PERSONS OUT OF DOORS LATE THIS THIS EVENING SHOULD BE
PREPARED TO MAKE FOR SAFE SHELTER AT THE FIRST SIGNS OF APPROACHING
STORMS.  BOATERS SHOULD BE PREPARED TO MAKE FOR SHORE AT THE FIRST
SIGNS OF IMPENDING WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Aug 2, 7:55 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
855 PM EDT TUE AUG 2 2005

MEZ007>009-012>014-018>028-NHZ001>010-013-014-030154-
ANDROSCOGGIN ME-BELKNAP NH-CENTRAL SOMERSET ME-COASTAL CUMBERLAND ME-
COASTAL ROCKINGHAM NH-COASTAL WALDO ME-COASTAL YORK ME-
INTERIOR CUMBERLAND ME-INTERIOR ROCKINGHAM NH-INTERIOR WALDO ME-
INTERIOR YORK ME-KENNEBEC ME-KNOX ME-LINCOLN ME-MERRIMACK NH-
NORTHERN CARROLL NH-NORTHERN COOS NH-NORTHERN FRANKLIN ME-
NORTHERN GRAFTON NH-NORTHERN OXFORD ME-SAGADAHOC ME-
SOUTHERN CARROLL NH-SOUTHERN COOS NH-SOUTHERN FRANKLIN ME-
SOUTHERN GRAFTON NH-SOUTHERN OXFORD ME-SOUTHERN SOMERSET ME-
STRAFFORD NH-SULLIVAN NH-
INCLUDING THE CITIES OF...ALFRED...AUBURN...AUGUSTA...BATH...
BELFAST...BERLIN...BETHEL...BETHLEHEM...BIDDEFORD...
BOOTHBAY HARBOR...BRIDGTON...BRUNSWICK...CAMDEN...CLAREMONT...
COBURN GORE...COLEBROOK...CONCORD...CONWAY...DAMARISCOTTA...DERRY...
DOVER...DURHAM...EUSTIS...EXETER...FAIRFIELD...FARMINGTON...
FRANKLIN...FRYEBURG...GARDINER...HAMPTON...HENNIKER...JACKMAN...
KITTERY...LACONIA...LANCASTER...LEBANON...LEWISTON...LINCOLN...
LINCOLNVILLE...LITTLETON...MECHANIC FALLS...MEREDITH...
MOULTONBOROUGH...NAPLES...NEW LONDON...NORTH WINDHAM...NORTHWOOD...
OAKLAND...OSSIPEE...PITTSFIELD...PLYMOUTH...PORTLAND...PORTSMOUTH...
RANGELEY...ROCHESTER...ROCKLAND...RUMFORD...SALEM...SANFORD...
SEARSPORT...SKOWHEGAN...SOUTH PARIS...SOUTH PORTLAND...THORNDIKE...
TOPSHAM...TURNER...WATERVILLE...WESTBROOK...WISCASSET AND WOODSVILLE
855 PM EDT TUE AUG 2 2005

AT 850 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATED SCATTERED SHOWERS AND THUNDERSTORMS OVER
CENTRAL AND NORTHERN NEW HAMPSHIRE AS WELL AS OVER PORTIONS OF
MAINE.

THE HEAVIEST ACTIVITY IS LOCATED OVER FRANKLIN COUNTY MAINE BETWEEN
RANGELY AND FARMINGTON AND IS MOVING SOUTH AT 25 MPH AND WILL MOVE
TO BETWEEN ANDOVER AND HARTFORD IN OXFORD COUNTY BY 930 PM.

OTHER HEAVY ACTIVITY IS LOCATED BETWEEN WATERVILLE IN KENNEBEC
COUNTY AND BELFAST IN WALDO COUNTY.  THIS ACTIVITY IS ALSO MOVING
SOUTH AT 25 MPH AND WILL MOVE TO BETWEEN JEFFERSON IN LINCOLN
COUNTY AND OFFSHORE OF WALDO COUNTY BY 930 PM.

ALSO...ANOTHER BAND OF HEAVY ACTIVITY EXTENDED FROM PLYMOUTH IN
EASTERN GRAFTON COUNTY NEW HAMPSHIRE EASTWARD THOUGH MEREDITH IN
NORTHERN BELKNAP COUNTY AND OSSIPEE IN SOUTHERN CARROLL COUNTY...
INTO NEWFIELD IN EASTERN YORK COUNTY MAINE.  THIS ACTIVITY IS
ALSO MOVING SOUTH AT 25 MPH AND WILL MOVE TO BETWEEN FRANKLIN
IN MERRIMACK COUNTY NEW HAMPSHIRE THROUGH ROCHESTER IN STRAFFORD
COUNTY NEW HAMPSHIRE INTO SOUTH BERWICK IN YORK COUNTY MAINE
BY 930 PM.

THESE STORMS CONTAIN FREQUENT LIGHTNING AS WELL AS HEAVY DOWNPOURS
AND MAY CONTAIN HAIL AND STRONG GUSTY WINDS.

THOSE PERSONS OUT OF DOORS LATE THIS THIS EVENING SHOULD BE
PREPARED TO MAKE FOR SAFE SHELTER AT THE FIRST SIGNS OF APPROACHING
STORMS.  BOATERS SHOULD BE PREPARED TO MAKE FOR SHORE AT THE FIRST
SIGNS OF IMPENDING WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DE
TAILS OR UPDATES.

The radar

The Portland,ME radar (KGYX), 76 km away, was scanning. The volume nearest the first event began at 01:15 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Carroll

When
August 2, 8:15 PM EST
Where
Carroll County, Moultonboro
Property damage
$50,000
Reported by
NEWSPAPER
Coordinates
43.874, -71.203 (the zone’s center; the record gives no point)

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Hampshire in 2005Every state in 2005This day in weather historyWarnings in New Hampshire, August 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5469477.